Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had protected sex, took ipill. Watery red discharge, pain in my abdomen, and feeling nauseas. Reason?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I had protected intercourse a week after my periods, to be on the safer side i took an ipill within 24 hours i had bleeding within two weeks of that, yesterday in the morning again i had water like liquid light red rdischarge, i have pain in my abdomen, and feeling nauseas, what could be the reason
Posted Wed, 29 May 2013 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.
The chance of pregnancy is less in your case, as:
-You had protected intercourse.
-Used emergency pill within recommended time.

I pill can alter the menstruation depending on the period of the cycle when you took the pill.
For more details:
As you took the pill in the first half of the cycle, it might have preponed your periods. Possibly because of that you got the bleeding two weeks after the taking the pill.

The possible causes for your blood stained discharge are:
-Hormonal change as in ovulatory or premenstrual period.
-Post-coital bleeding
-Local causes like cervical erosion or polyp
-Persisting irregularity due to pill. Thyroid hormonal imbalance can also affect the cyclical pattern.
Pain abdomen and nausea can be seen in some of these conditions also.
So if the symptoms persist or bleeding repeats better to consult gynecologist once and get examined to find out the possible cause and take treatment accordingly.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor